# SDR SWAA2023060241688

- Difficulty date: April 26, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621PB FWD CORNER IS CRACKED (MARKED)<[01] IDENTIFIED PANEL 621PB IAW SRM 57-41-01-0I-4 FIGURE 3 TABLE 3 ITEM 1. DAMAGE FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A(5). DAMAGE TO BE REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 57-41-01-2R-1 TABLE 202 PARA 4.E\ REMOVED 2EA BACKUP PLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 4.E REMOVED ENTIRE ALUMINUM FOIL PLY TO FACILITATE REPAIR IAW SRM 51-70-05-2R-6 PARA 4.B-D. REMOVED DAMAGE; AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-6 PARA 4.A-D. VALIDATED APPLICABILITY OF SRM 51-70-05-2R-6.[04] FABRICATED REPAIR PLIES OUT OF BMS 5-129 TY2 GR05 LOT:1525915-2; BMS 8-79 CL3 ST1581 LOT#1518153-1; AND BMS 8-79 CL3 ST120 LOT#1523846-1. INSTALLED REPAIR PLIES; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2441 DUE:08/23 AND SET TO CURE USING HOT BONDER ID:NCX000526 DUE:11/23 IAW SRM 51-70-05-2R-6 PARA 4.E-G.;[09] FABRICATED AND INSTALLED ALUMINUM FOIL ON INNER SURFACE USING BMS 8-289 TYPE 0/250 LOT# 1511321-1 AND BMS 5-128 LOT# 1521411-1 ADHESIVE. IAW SRM 51-70-14-2R-3 PARA 4. A (3) - (5).   INSTALLED VACUUM BAG AND LEAK CHECKED GOOD USING VACUUM GAUGE ID: E11543 CAL DUE: 09/2023; THEN CURED WITH HEAT LAMP MONITORED WITH THERMOMETER ID: ATS1174 CAL DUE: 04/2024. IAW SRM 51-70-14-2R-3 PARA 4. A (11) (A) - (G) AND (I) - (K)
